It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been living with a "lupus like condition" per my rheumy for almost 3 years. About a year ago I was diagnosed with Graves Disease. The Endo "killed" my thyroid and put me on synthroid in January. For about 4 months, I felt great. Then my body started acting up again. My Endo says my thryoid levels are normal but all my symptoms are back, including some new ones. I have joint pain, muscle weakness, fatigue, muscle tremors, ringing in the ears, headaches, a mild rash on my face, joint stiffness, brain fog, chest pain and the list goes on. My primary dr says i have inflammation in my ears (ear drum) and chest. He put me on so a few different meds for the inflammation, pain, respiratory inflammation and a UTI. I have a question though. I know that Prednisone is a "heavy" drug but I have to say, I feel great! I sometimes get tired with it but I have not pain!!! I also noticed that the rash I had and get every summer across my cheeks and forehead are gone!!!! My face is smooth as a baby's bottom! I know that there are risks with Prednisone, but if it is working shouldn't I stay on it? I only got a week's supply. The dr did a bunch (4 tubes) of blood work and urinalys. I won't know the results until next week, but I am afraid that once i run out of the Prednisone, I'll be in pain again.

Blessed





All times are GMT -7. The time now is 03:08 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!